# SDR DALA2019090305128

- Difficulty date: August 31, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 83,596 hours, 22,289 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6814 DOOR 1R WILL NOT ARM. CORRECTIVE ACTION: REMOVED DEBRIS @ R1 DOOR GIRT BAR TRACK. OPS NML. (6060432)
